Translator Disclaimer
May, 1978 Sequential Bahadur Efficiency
Robert H. Berk, L. D. Brown
Ann. Statist. 6(3): 567-581 (May, 1978). DOI: 10.1214/aos/1176344201

Abstract

The notion of Bahadur efficiency for test statistics is extended to the sequential case and illustrated in the specific context of testing one-sided hypotheses about a normal mean. An analog of Bahadur's theorem on the asymptotic optimality of the likelihood ratio statistic is seen to hold in the normal case. Some possible definitions of attained level for a sequential experiment are considered.

Citation

Download Citation

Robert H. Berk. L. D. Brown. "Sequential Bahadur Efficiency." Ann. Statist. 6 (3) 567 - 581, May, 1978. https://doi.org/10.1214/aos/1176344201

Information

Published: May, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0403.62055
MathSciNet: MR468064
Digital Object Identifier: 10.1214/aos/1176344201

Subjects:
Primary: 62L10
Secondary: 60G40, 62E20, 62F05, 62F20

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.6 • No. 3 • May, 1978
Back to Top